Medical Questions > Conditions and Diseases > Diabetes Forum

on Januvia What other meds are eazier on the stomach?

I have swellen arm pits lateley. I just was told that I have Diabetes and am on Januvia. Also have a lot of pain in my stomach
since I start taking the meds. What other meds are eazier on the stomach.
Did you find this post helpful?
|

User Profile
replied March 18th, 2012
Welcome to e health forum.

Januvia (Sitagliptin) has major side effects including stomach upset, diarrhea, abdominal cramps, and elevated liver enzymes.

In case, your issues are very severe, you may consult with your doctor, who can prescribe you alternative medications like metformin, pioglitazone, glimipiride which may be effective in your case.

I hope this helps.
|
Did you find this post helpful?
Must Read
What is diabetes and what causes diabetes? Start here for basic facts about type 1 diabetes and type 2 diabetes. ...
What causes diabetes? Who is at risk of developing diabetes? Find out what can lead to the development of diabetes here....
Do you know the signs of the onset of diabetes? Read here to find out more about diabetes symptoms and when you need to seek help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Diabetes , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.